Skip to content

Announcements

Blood pressure
avatar
nspjut posted:
My blood pressure is 151/46. If I take medication, it lowers the upper number and the bottom one. I then get dizzy and feel ill. No one, my doctor included can explain why the top number is so high and the bottom number is so low! Can anyone help me?
Reply


Featuring Experts

Rich is an exercise physiologist and certified diabetes educator. He is director of the New York Obesity Research Center Weight Loss Program at St. Lu...More

Helpful Tips

Helping Your Exercise Program
If exercising isn't working to reduce weight, your diet may be the problem. Consistently cut your carbohydrates. Insulin resistance may be ... More
Was this Helpful?
4 of 4 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.